Construction of irreducible representations of simple algebraic groups over a finite field
Doklady Akademii Nauk, Tome 147 (1962) no. 3, pp. 529-532
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_147_3_a3,
author = {I. M. Gel'fand and M. I. Graev},
title = {Construction of irreducible representations of simple algebraic groups over a finite field},
journal = {Doklady Akademii Nauk},
pages = {529--532},
year = {1962},
volume = {147},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_147_3_a3/}
}
TY - JOUR AU - I. M. Gel'fand AU - M. I. Graev TI - Construction of irreducible representations of simple algebraic groups over a finite field JO - Doklady Akademii Nauk PY - 1962 SP - 529 EP - 532 VL - 147 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1962_147_3_a3/ LA - ru ID - DAN_1962_147_3_a3 ER -
I. M. Gel'fand; M. I. Graev. Construction of irreducible representations of simple algebraic groups over a finite field. Doklady Akademii Nauk, Tome 147 (1962) no. 3, pp. 529-532. http://geodesic.mathdoc.fr/item/DAN_1962_147_3_a3/